RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 742–745 (Mi tvp587)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The multidimensional analog of Yu. V. Linnik's theorem on decompositions of a composition of Gaussian and Poisson laws

I. V. Ostrovskii

Khar'kov

Abstract: If the sum of two independent $n$-dimensional random vectors is distributed according to the law which is a composition of $n$-dimensional Gaussian and $n$-dimensional Poisson laws then each of these vectors is distributed according to the law which is a composition of $n$-dimensional Gaussian and $n$-dimensional Poisson laws.

Full text: PDF file (306 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 673–677

Bibliographic databases:

Received: 06.04.1965

Citation: I. V. Ostrovskii, “The multidimensional analog of Yu. V. Linnik's theorem on decompositions of a composition of Gaussian and Poisson laws”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 742–745; Theory Probab. Appl., 10:4 (1965), 673–677

Citation in format AMSBIB
\Bibitem{Ost65}
\by I.~V.~Ostrovskii
\paper The multidimensional analog of Yu.\,V.~Linnik's theorem on decompositions of a~composition of Gaussian and Poisson laws
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 742--745
\mathnet{http://mi.mathnet.ru/tvp587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212850}
\zmath{https://zbmath.org/?q=an:0171.39505}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 673--677
\crossref{https://doi.org/10.1137/1110083}


Linking options:
  • http://mi.mathnet.ru/eng/tvp587
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p742

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. G. M. Feldman, A. E. Fryntov, “Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups”, Funct. Anal. Appl., 13:4 (1979), 316–317  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:201
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020